# SDR ASAA2018012323263

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 29,748 hours, 8,828 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL380,  CABIN DIFF PSI 8.5 PSI CABIN ALT 7000 FT,  8.5 PSI IS IN YELLOW BAND,  AND 7000 FEET CABIN ALTITUDE IS 1000 FEET LOWER THAN CHART.  ACFT GROUNDED.  BITE OF BOTH CABIN PRESSURE CONTROLLERS,  NO CURRENT OR PRIOR FAULTS.  VERBAL FROM CREW, NO OTHER ABNORMALITIES WITH PACKS OR PRESSURE. PERFORMED IAW FIM 21-31 TASK 816 AND GVI OF OUTFLOW VALVE, NORMAL. GROUND VERIFICATION SUCCESSFUL.
